MathSciNet Relay Station
MathSciNet bibliographic data
MR1943885 52A55 (51M09 52A15 52B11)
Bao, Xiliang; Bonahon, Francis Hyperideal polyhedra in hyperbolic 3-space. Bull. Soc. Math. France 130 (2002), no. 3, 457–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement